Browse by Author Paek, Dae Hyun

Showing results 1 to 8 of 8

1
EVALUATIONS OF THE CUBIC CONTINUED FRACTION BY SOME THETA FUNCTION IDENTITIES

Yi, Jinhee; Paek, Dae Hyun, KOREAN JOURNAL OF MATHEMATICS, v.27, no.4, pp.1043 - 1059, 2019-01

2
EVALUATIONS OF THE ROGERS-RAMANUJAN CONTINUED FRACTION BY THETA-FUNCTION IDENTITIES REVISITED

Yi, Jinhee; Paek, Dae Hyun, JOURNAL OF THE KOREAN SOCIETY OF MATHEMATICAL EDUCATION SERIES B-PURE AND APPLIED MATHEMATICS, v.29, no.3, pp.245 - 254, 2022-08

3
ON EVALUATIONS OF THE CUBIC CONTINUED FRACTION BY A MODULAR EQUATION OF DEGREE 9

Paek, Dae Hyun; Yi, Jinhee, JOURNAL OF THE KOREAN SOCIETY OF MATHEMATICAL EDUCATION SERIES B-PURE AND APPLIED MATHEMATICS, v.23, no.4, pp.389 - 389, 2016-11

4
ON EVALUATIONS OF THE CUBIC CONTINUED FRACTION BY MODULAR EQUATIONS OF DEGREE 3

Paek, Dae Hyun; Shin, Yong Jin; Yi, Jinhee, JOURNAL OF THE KOREAN SOCIETY OF MATHEMATICAL EDUCATION SERIES B-PURE AND APPLIED MATHEMATICS, v.25, no.1, pp.17 - 29, 2018-02

5
ON EVALUATIONS OF THE MODULAR j-INVARIANT BY MODULAR EQUATIONS OF DEGREE 2

Paek, Dae Hyun; Yi, Jinhee, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.52, no.1, pp.263 - 273, 2015-01

6
ON SOME MODULAR EQUATIONS AND THEIR APPLICATIONS I

Yi, Jinhee; Cho, Man Gi; Kim, Jeong Hwan; Lee, Seong Hoi; Yu, Jae Myung; Paek, Dae Hyun, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.3, pp.761 - 776, 2013-05

7
ON SOME MODULAR EQUATIONS AND THEIR APPLICATIONS II

Paek, Dae Hyun; Yi, Jinhee, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.1221 - 1233, 2013-07

8
ON SOME MODULAR EQUATIONS OF DEGREE 5 AND THEIR APPLICATIONS

Paek, Dae Hyun; Yi, Jinhee, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.1315 - 1328, 2013-07

rss_1.0 rss_2.0 atom_1.0